KOPS - The Institutional Repository of the University of Konstanz

Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance

Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

LUO, Peng, 2016. Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance. In: Frontiers of Mathematics in China. 11(1), pp. 123-140. ISSN 1673-3452. eISSN 1673-3576. Available under: doi: 10.1007/s11464-015-0433-7

@article{Luo2016Refle-32593, title={Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance}, year={2016}, doi={10.1007/s11464-015-0433-7}, number={1}, volume={11}, issn={1673-3452}, journal={Frontiers of Mathematics in China}, pages={123--140}, author={Luo, Peng} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32593"> <dcterms:abstract xml:lang="eng">We study the uniqueness and existence of solutions of reflected G-stochastic differential equations (RGSDEs) with nonlinear resistance under an integral-Lipschitz condition of coefficients. Moreover, we obtain the comparison theorem for RGSDEs with nonlinear resistance.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-01-14T14:52:56Z</dcterms:available> <dc:contributor>Luo, Peng</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Luo, Peng</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2016</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32593"/> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-01-14T14:52:56Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account